# SDR ASAA2023102145755

- Difficulty date: October 21, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 56,648 hours, 16,593 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Condition: Faulted
- Location: Left Ecs Bay
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CHECKLIST RECALL - LEFT PACK LIGHT ILLUMINATED AND IS RESETTABLE. GROUNDED - YES. (RESOLVED ON W/O: 1974348 TASKCARD: N/R-00002 ) CONFIGURATION CHANGES REVERSED FOR MEL 21-5C. LH RAM AIR INLET ACTUATOR REMOVED AND REPLACED PER AMM 21-51-21-000-801 AND AMM 21-51-21-400-801. FIVE MIG-51A TAGS INSTALLED & REMOVED. ALL OPERATIONAL CHECKS PASS. THIS REMOVES MEL 21-5C & CN: 21049587. SEAMC DAVE NOTIFIED.
